# SDR UALA2009031000671

- Difficulty date: February 28, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 27,833 hours, 10,953 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OIL ODOR IN CABIN.  RTFL.  REPLACED NR 1 ENG, HAD OIL CONTAMINATION AT THE ROOT OF ALL HPC STG 3 BLADES (MAIN BEARING FAILURE).
